# SDR CA151015012

- Difficulty date: October 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

(CAN) ON A RETURN FLIGHT, ENGINE NR 2 EXPERIENCED OIL PRESSURE FLUCTUATIONS BETWEEN 58-68 PSI.  OIL ODOR WAS PRESENT IN THE CABIN.  ACFT LANDED UNEVENTFULLY.
